# SDR IPXA3676627

- Difficulty date: January 3, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 141T540213
- Condition: Corroded
- Location: Main Cargo Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SHEAR WEB OF SEC 41, AT BS 287- 368.    REPAIRED IAW EO B767-5310-49474-A
